# SDR UIEA2018061901202

- Difficulty date: June 19, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,681 hours, 15,565 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Relay
- Part number: BACR13CD2
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. PFM FIM TASK 49-11, NO DEFECTS NOTED. REMOVED AND REPLACED RELAY K442. FAULTY RELAY PER SWPM 20-22. OPS CHECK OK IN ALL MODES.
